Journal of the Mathematical Society of Japan

An approach to the characteristic free Dutta multiplicity

Kazuhiko KURANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 369-390.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105155

Digital Object Identifier
doi:10.2969/jmsj/04530369

Mathematical Reviews number (MathSciNet)
MR1219875

Zentralblatt MATH identifier
0815.13011

Subjects
Primary: 13H15: Multiplicity theory and related topics [See also 14C17]
Secondary: 13D25 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]

Citation

KURANO, Kazuhiko. An approach to the characteristic free Dutta multiplicity. J. Math. Soc. Japan 45 (1993), no. 3, 369--390. doi:10.2969/jmsj/04530369. https://projecteuclid.org/euclid.jmsj/1227105155


Export citation